# SDR DALA2023032202169

- Difficulty date: March 21, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, INITIAL INSPECTION: CRACK ON FRAME BTW STA=1037 BTW LONGERON 17RH AND LONGERON #18RH OF PAX CABIN. CORRECTIVE ACTION: REPAIR WAS PERFORMED PER B717-200 SRM 53- 20-07-2R PROCEDURE 4 REPAIR 4. (LP2680687)
